A characterization of harmonic measures on laminations by hyperbolic Riemann surfaces

Yuri Bakhtin, Matilde Martínez

Research output: Contribution to journalArticle

Abstract

ℒ denotes a (compact, nonsingular) lamination by hyperbolic Riemann surfaces. We prove that a probability measure on ℒ is harmonic if and only if it is the projection of a measure on the unit tangent bundle T1 ℒ of ℒ which is invariant under both the geodesic and the horocycle flows.

Original languageEnglish (US)
Pages (from-to)1078-1089
Number of pages12
JournalAnnales de l'institut Henri Poincare (B) Probability and Statistics
Volume44
Issue number6
DOIs
StatePublished - Dec 1 2008

Fingerprint

Unit tangent vector
Harmonic Measure
Hyperbolic Surface
Lamination
Tangent Bundle
Riemann Surface
Probability Measure
Geodesic
Harmonic
Projection
If and only if
Denote
Invariant

Keywords

  • Brownian Motion on the hyperbolic plane
  • Foliated spaces
  • Geodesic flow
  • Harmonic measures
  • Horocycle flow

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this

A characterization of harmonic measures on laminations by hyperbolic Riemann surfaces. / Bakhtin, Yuri; Martínez, Matilde.

In: Annales de l'institut Henri Poincare (B) Probability and Statistics, Vol. 44, No. 6, 01.12.2008, p. 1078-1089.

Research output: Contribution to journalArticle

@article{1982943fd9944894a18483fd27b974a0,
title = "A characterization of harmonic measures on laminations by hyperbolic Riemann surfaces",
abstract = "ℒ denotes a (compact, nonsingular) lamination by hyperbolic Riemann surfaces. We prove that a probability measure on ℒ is harmonic if and only if it is the projection of a measure on the unit tangent bundle T1 ℒ of ℒ which is invariant under both the geodesic and the horocycle flows.",
keywords = "Brownian Motion on the hyperbolic plane, Foliated spaces, Geodesic flow, Harmonic measures, Horocycle flow",
author = "Yuri Bakhtin and Matilde Mart{\'i}nez",
year = "2008",
month = "12",
day = "1",
doi = "10.1214/07-AIHP147",
language = "English (US)",
volume = "44",
pages = "1078--1089",
journal = "Annales de l'institut Henri Poincare (B) Probability and Statistics",
issn = "0246-0203",
publisher = "Institute of Mathematical Statistics",
number = "6",

}

TY - JOUR

T1 - A characterization of harmonic measures on laminations by hyperbolic Riemann surfaces

AU - Bakhtin, Yuri

AU - Martínez, Matilde

PY - 2008/12/1

Y1 - 2008/12/1

N2 - ℒ denotes a (compact, nonsingular) lamination by hyperbolic Riemann surfaces. We prove that a probability measure on ℒ is harmonic if and only if it is the projection of a measure on the unit tangent bundle T1 ℒ of ℒ which is invariant under both the geodesic and the horocycle flows.

AB - ℒ denotes a (compact, nonsingular) lamination by hyperbolic Riemann surfaces. We prove that a probability measure on ℒ is harmonic if and only if it is the projection of a measure on the unit tangent bundle T1 ℒ of ℒ which is invariant under both the geodesic and the horocycle flows.

KW - Brownian Motion on the hyperbolic plane

KW - Foliated spaces

KW - Geodesic flow

KW - Harmonic measures

KW - Horocycle flow

UR - http://www.scopus.com/inward/record.url?scp=77951825493&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77951825493&partnerID=8YFLogxK

U2 - 10.1214/07-AIHP147

DO - 10.1214/07-AIHP147

M3 - Article

AN - SCOPUS:77951825493

VL - 44

SP - 1078

EP - 1089

JO - Annales de l'institut Henri Poincare (B) Probability and Statistics

JF - Annales de l'institut Henri Poincare (B) Probability and Statistics

SN - 0246-0203

IS - 6

ER -